# SDR IPXA2021041068021

- Difficulty date: March 5, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 23,111 hours, 14,324 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGRH WING INBOARD FLAP EXISTING REPAIR DOUBLER ON UPPER SURFACE OF FLAP HAS 3 EACH AREAS CHAFFED.COMPLIED WITH EO A300-5750-79595-A
